# SDR 03FDEA00485

- Difficulty date: April 17, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE JUST FORWARD OF AIRSTAIR RIGHT SIDE HAS LOOSE DOUBLER.  *S/D*  FABRICATED REPLACEMENT DOUBLER IAW BOEING 727 SRM 51-51-2 AND 51-30-2 AND 51-20-1.
